# SDR SWAA2022020255753

- Difficulty date: December 22, 2021
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 57,729 hours, 38,472 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER UPPER ATTACH ANGLE CRACKED AT RBL 8 WL 160.   CUT AND REMOVED THE DAMAGE IAW SRM 57-10-10-2R-5, REPAIR 5, DETAIL B.  HFEC ROTARY INSPECTED ALL INITIAL FASTENER HOLES IN THE REPAIR AREA IAW NDT PART 6 51-00-00 PROCEDURE 16. NO CRACKS FOUND.  ACCOMPLISHED DVI OF REPAIR AREA,  GENERATED FAULT TTG8Q009Z0ZK FOR DEFECT NOTED.  LOCATED AND DRILLED -1 REPLACEMENT ANGLE, AND -2 SPICE ANGLE. TREATED AND PRIMED REPAIR PARTS AND REWORKED AREA IAW SRM 57-10-10-2R-5 REPAIR 5.  INSTALLED -1 REPLACEMENT ANGLE AND -2 SPLICE ANGLE IAW SRM 57-10-10-2R-5 REPAIR 5; SRM 51-40-02-0G-0 AND DWG 111A1000 ;ID:0114; REV:-.
